Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 37, NWS Mobile, AL

September 19, 2014

NWS Mobile, AL issued this small craft advisory at Sep 19, 2014, 2:59 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 19, 2014, 2:59 PM CDT (19:59 UTC)
Expired
Sep 20, 2014, 1:00 PM CDT
In force
22 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WHUS74 KMOB 191959
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
259 PM CDT FRI SEP 19 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA FROM 20 TO 60 NM OUT THROUGH 1 PM CST 
SATURDAY...

.AN AREA OF LOW PRESSURE OVER THE CENTRAL GULF OF MEXICO COMBINED
WITH A STRONG RIDGE OF HIGH PRESSURE MOVING SOUTH TOWARDS THE
SOUTHEAST AND CENTRAL GULF STATES WILL CONTINUE TO HELP GENERATE A
STRONG PRESSURE GRADIENT ACROSS THE NORTHERN GULF THROUGH MIDDAY
SATURDAY. WINDS UP TO 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT TIMES
WILL BE POSSIBLE OVERNIGHT AND EARLY SATURDAY MORNING...OCCURRING
MOSTLY WELL OFFSHORE.

GMZ670-675-200600-
/O.NEW.KMOB.SC.Y.0037.140919T2000Z-140920T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
259 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT SATURDAY. 

* WINDS: 20 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS WELL OFFSHORE.

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
713 
WHUS74 KMOB 192030 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
330 PM CDT FRI SEP 19 2014

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE OFFSHORE WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH 1 PM CST SATURDAY...

.AN AREA OF LOW PRESSURE OVER THE CENTRAL GULF OF MEXICO COMBINED
WITH A STRONG RIDGE OF HIGH PRESSURE MOVING SOUTH TOWARDS THE
SOUTHEAST AND CENTRAL GULF STATES WILL CONTINUE TO HELP GENERATE
A STRONG PRESSURE GRADIENT ACROSS THE NORTHERN GULF THROUGH
MIDDAY SATURDAY. WINDS UP TO 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS
AT TIMES WILL BE POSSIBLE OVERNIGHT AND EARLY SATURDAY MORNING...
OCCURRING MOSTLY OFFSHORE.

GMZ650-655-200600-
/O.EXA.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
330 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT SATURDAY. 

* WINDS: 20 KNOTS WITH FREQUENT GUSTS TO 30 KNOTS.

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ670-675-200600-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
330 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS: 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS.

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
515 
WHUS74 KMOB 200402
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1102 PM CDT FRI SEP 19 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH 1 PM CDT SATURDAY...

.AN AREA OF LOW PRESSURE WILL DRIFT WESTWARD OVER THE NORTH CENTRAL
GULF THROUGH SATURDAY WHILE A RIDGE OF HIGH PRESSURE BUILDS FROM THE
EASTERN SEABOARD TO THE CENTRAL GULF COAST REGION. THE RESULTANT
PRESSURE GRADIENT WILL RESULT IN A STRONG EASTERLY FLOW PATTERN OVER
THE OFFSHORE WATERS OF THE NORTHERN GULF THROUGH MIDDAY SATURDAY...
WHERE WIND SPEEDS AROUND 20 KNOTS WITH GUSTS TO NEAR 30 KNOTS AT
TIMES WILL BE POSSIBLE.

GMZ650-655-670-675-201200-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1102 PM CDT FRI SEP 19 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT SATURDAY.

* WINDS: EAST AROUND 20 KNOTS WITH GUSTS OF 25 TO 30 KNOTS.

* SEAS: BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
161 
WHUS74 KMOB 200948
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
448 AM CDT SAT SEP 20 2014

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE
WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT 60 NM THROUGH 1 PM
CDT TODAY...

.A TIGHT PRESSURE GRADIENT WILL RESULT IN STRONG EASTERLY WINDS OVER
THE ALABAMA AND NORTHWEST FLORIDA GULF WATERS THROUGH MIDDAY TODAY.

GMZ650-655-670-675-201800-
/O.CON.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
448 AM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
131 
WHUS74 KMOB 201804
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
104 PM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT THIS EVENING...

.TIGHT PRESSURE GRADIENT DUE TO SURFACE LOW OVER NORTHERN GULF OF
MEXICO CONTINUES TO CREATE A STRONG EASTERLY FLOW OVER UNPROTECTED WATERS.

GMZ650-655-670-675-210000-
/O.EXP.KMOB.SC.Y.0037.000000T0000Z-140920T1800Z/
/O.NEW.KMOB.SC.Y.0038.140920T1804Z-140921T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
104 PM CDT SAT SEP 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: EAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* SEAS: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 4:26 AM CDT, 10 hours 33 minutes earlier.

Area forecast discussion, Sep 19, 4:26 AM CDT, 10 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
426 AM CDT FRI SEP 19 2014

.SHORT TERM (TODAY AND TONIGHT)...THE COMBINATION OF A WEAK FRONT
JUST OFFSHORE ALONG WITH A SHORTWAVE MOVING OVER THE REGION HAS
RESULTED IN SIGNIFICANT CONVECTION OVER THE GULF WATERS EARLY THIS
MORNING. THE BEST CHANCE FOR CONVECTION OVER LAND AREAS THROUGH
EARLY MORNING WILL BE CLOSER TO THE IMMEDIATE COAST WHICH IS IN THE
VICINITY OF THE FRONTAL BOUNDARY. THE FORECAST FOR LATER TODAY IS A
LITTLE MORE UNCERTAIN AS GUIDANCE VARIES GREATLY ON CONVECTIVE
CHANCES. WHAT IS CERTAIN IS THAT THE AFOREMENTIONED SHORTWAVE WILL
MOVE EAST OF THE REGION BY MIDDAY WITH SIGNIFICANTLY DRIER AIR FROM
500 MB AND ABOVE MOVING INTO THE AREA ON THE BACKSIDE OF THE TROUGH.
MEANWHILE...THE STALLED FRONT NEAR THE COAST WILL BEGIN TO MOVE BACK
NORTH IN RESPONSE TO DIURNAL HEATING. JUST HOW FAR NORTH THE
BOUNDARY MAKES IT WILL DETERMINE WHERE STORM DEVELOPMENT WILL BE
POSSIBLE AS SIGNIFICANT MIXING OF DEWPOINTS IS LIKELY TO THE NORTH
OF THE BOUNDARY. GIVEN THE INCREASING MID-UPPER LEVEL DRYING AND
SUBSIDENCE TODAY...WILL CAP RAIN CHANCES AT 20-30%...WITH THE BEST
CHANCES OCCURRING ACROSS THE COASTAL COUNTIES AS THESE AREAS ARE
MOST LIKELY TO BE ON THE UNSTABLE SIDE OF THE BOUNDARY.

THE FRONT MOVES BACK TO THE SOUTH TONIGHT AS HIGH PRESSURE
STRENGTHENS OVER THE EASTERN SEABOARD AND RIDGES INTO THE SOUTHEAST
STATES. WILL MAINTAIN A SLIGHT CHANCE OF RAIN TO THE SOUTH OF THE
BOUNDARY. THE FRONT STALLS ALONG THE COAST OR JUST OFFSHORE
OVERNIGHT.

STAYED CLOSE TO GUIDANCE ON TEMPS WITH HIGHS REACHING THE UPPER 80S
TO NEAR 90. LOWS TONIGHT FALL INTO THE MID 60S WELL INLAND AND
AROUND 70 ALONG AND SOUTH OF THE I-10 CORRIDOR. 34/JFB

(SATURDAY THROUGH SUNDAY)...ACCORDING TO SHORT RANGE GFS...NAM...AND
EURO CALCULATIONS...AN UPPER LEVEL TROUGH WILL DEEPEN AND DEVELOP
INTO A CLOSED LOW OVER SOUTHEAST GEORGIA AND ITS OFFSHORE REGIONS
EARLY SATURDAY. A RIDGE WILL INTENSIFY OVER TEXAS FROM THE RIO
GRANDE VALLEY TO THE HILL COUNTRY AND EDWARDS PLATEAU REGION KEEPING
A DRY NORTHWEST FLOW ALOFT. A SURFACE RIDGE WILL EXTEND FROM THE
SOUTHERN APPALACHIANS AND WESTERN PIEDMONT REGION SOUTHWEST TO THE
CENTRAL GULF COAST ON SATURDAY. THIS FEATURE WILL BRING US LIGHT
NORTHEAST WINDS WITH LOWS RANGING FROM THE MID AND UPPER 60S INLAND
TO AROUND 70 NEAR THE COAST. THE UPPER LEVEL LOW WILL TO DRIFT AROUND
IN THE VICINITY OF NORTH FLORIDA AND SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS SATURDAY...WHILE RIDGING ALOFT EXTENDS ACROSS
THE LOWER MISSISSIPPI AND TENNESSEE VALLEY REGION. DRY NORTH WINDS
ALOFT WILL CONTINUE SATURDAY. ISOLATED CONVECTION COULD BE RULED OUT
NEAR THE SEABREEZE BUT OUR CONFIDENCE REMAINS HIGH ENOUGH IN THE MOS
GUIDANCE AS WELL AS AVAILABLE WATER VAPOR AND INCREASING STABILITY
FROM THE PHYSICAL CALCULATIONS TO KEEP POPS BELOW 20 PERCENT ACROSS
OUR REGION SATURDAY AFTERNOON. PRECIPITABLE WATER STAYS AROUND OR
SLIGHTLY ABOVE AN ONE INCH ACROSS OUR AREA THROUGH SATURDAY AND
SUNDAY. LIFTED INDEX IS ABOUT +1.0 TO +1.5 OR SO CAUSING US TO
BELIEVE IT WOULD BE A DRY FORECAST THROUGH SUNDAY AT LEAST. HIGHS
SHOULD RANGE FROM THE MID 80S NEAR THE COAST TO THE UPPER 80S TO
AROUND 90 INLAND. 77/BD

.LONG TERM [SUNDAY NIGHT THROUGH THURSDAY]...A DRY NORTH UPPER FLOW
WILL PERSIST SUNDAY BEFORE THAT 500 MB RIDGE TO THE WEST OF US MOVES
EAST INTO OUR REGION BY EARLY NEXT WEEK. A WEAK FRONT WILL PUSH
SOUTHWARD INTO MISSISSIPPI AND ALABAMA EARLY MONDAY ON THE HEELS OF
PERTURBATIONS MOVING SOUTHEAST ACROSS THE OHIO AND TENNESSEE VALLEYS
AROUND THE BASE OF A MID LEVEL TROUGH OVER THE EAST COAST. WE CAN SEE
THIS WEAK FRONT PUSHING INTO THE COASTAL REGION BY OVERNIGHT MONDAY
INTO TUESDAY MORNING BUT IT WILL NOT DO MUCH FOR RAIN SINCE THE
PRECIPITABLE WATER WILL NOT GET MUCH ABOVE 1.5 INCHES AND LIFTED
INDEX WILL STAY AROUND -1 TO -2. ONCE IT SWEEPS THE REGION THE
PRECIPITABLE WATER WILL DROP TO 0.75 INCHES AND LIFTED INDEX WILL
CLIMB TO +4 INDICATING A DRY FORECAST MONDAY NIGHT AND TUESDAY IN THE
DRY NORTHERLY FLOW PATTERN. WE KEPT A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS ALONG AND AHEAD OF THE APPROACHING FRONT MONDAY
AFTERNOON AND EVENING...AND WILL MAINTAIN A SLIGHT CHANCE OF SHOWERS
AND THUNDERSTORMS IN THE FORECAST ACROSS MOST LOCATIONS.
THEREAFTER...THAT RIDGE WILL CONTINUE TO BUILD OVER THE TEXAS HILL
COUNTRY KEEPING A DRY NORTHWEST FLOW ALOFT AND FORMING A WEAK LOW
ALOFT OFF THE FLORIDA COASTAL BEND IN THE NORTHEAST GULF OF MEXICO BY
WEDNESDAY. OUR REGION WILL REMAIN UNDER THE INFLUENCE OF THIS FEATURE
THROUGH THURSDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS MOSTLY
OFFSHORE WITH A SLIGHT CHANCE ALONG THE DIURNAL EVOLUTION OF THE
SEABREEZE ELSEWHERE. TEMPERATURES REMAINING CLOSE TO SEASONAL. 77/BD

&&

.AVIATION...
12Z ISSUANCE
PREDOMINATE VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. BEST
CHANCE FOR AN ISOLATED STORM WILL BE ALONG THE I-10 CORRIDOR TODAY
AS A WEAK FRONT MOVES BACK INLAND. BRIEF MVFR/IFR CONDITIONS LIKELY
WHERE STORMS DEVELOP. STORM CHANCES DIMINISHES TONIGHT AS THE FRONT
MOVES BACK SOUTH. 34/JFB

&&

.MARINE...EAST-SOUTHEAST FLOW WILL GRADUALLY STRENGTHEN TODAY INTO
EARLY SATURDAY...BECOMING PREDOMINATELY EASTERLY TONIGHT...AS HIGH
PRESSURE STRENGTHENS OVER THE EASTERN SEABOARD AND BUILDS INTO THE
SOUTHEAST STATES. EXERCISE CAUTION LEVELS WILL LIKELY BE REACHED
OVER THE OPEN GULF WATERS TONIGHT INTO SATURDAY MORNING WITH SEAS
BUILDING TO 2-4 FT WITHIN 20 NM AND 3-5 FT FURTHER OFFSHORE. WINDS
AND SEAS DIMINISH FOR THE END OF THE WEEKEND INTO EARLY NEXT WEEK AS
THE HIGH WEAKENS. A COLD FRONT WILL APPROACH FROM THE NORTH ON
TUESDAY...WITH THE BOUNDARY STALLING ALONG THE COAST OR JUST
OFFSHORE. THE PRESSURE GRADIENT TIGHTENS BY TUESDAY NIGHT AND
EASTERLY WINDS ARE FORECAST TO INCREASE.

NUMEROUS SHOWERS AND THUNDERSTORMS WILL PERSIST OVER THE GULF WATERS
THIS MORNING WITH ACTIVITY GRADUALLY DIMINISH THIS AFTERNOON INTO
TONIGHT. WINDS AND SEAS WILL BE LOCALLY HIGHER IN THE STRONGER
STORMS. 34/JFB

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      89  70  88  70  89 /  30  20  10  10  10
PENSACOLA   89  71  86  71  87 /  30  20  10  10  10
DESTIN      88  72  85  73  86 /  30  20  10  10  20
EVERGREEN   90  65  87  65  90 /  20  20  05  10  10
WAYNESBORO  90  67  89  65  90 /  20  10  10  10  10
CAMDEN      90  65  88  66  90 /  20  10  05  10  10
CRESTVIEW   90  64  87  64  89 /  30  20  10  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 19, 4:21 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
421 AM CDT FRI SEP 19 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-201100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
421 AM CDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY...WITH THE GREATEST COVERAGE OCCURRING OVER THE COASTAL
COUNTIES OF ALABAMA AND NORTHWEST FLORIDA. THE STRONGER STORMS WILL
PRODUCE FREQUENT LIGHTNING STRIKES...GUSTY WINDS...AND TORRENTIAL
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A MODERATE RISK OF RIP CURRENTS THIS WEEKEND ALONG THE
BEACHES OF ALABAMA AND NORTHWEST FLORIDA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-201100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
421 AM CDT FRI SEP 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS TONIGHT AS A MODERATE TO STRONG EASTERLY WIND
DEVELOPS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE GULF WATERS
THIS MORNING WILL RESULT IN LOCALLY HIGHER WINDS...WAVES...AND SEAS
ALONG WITH VISIBILITY REDUCING HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH SATURDAY
MORNING AS A MODERATE TO STRONG EASTERLY WIND PERSISTS.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.